www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/25654

Title: Canard Explosion Near Non-Liénard Type Slow–Fast Hopf Point
Authors: Huzak, Renato
Issue Date: 2018
Citation: Journal of Dynamics and Differential Equations,
Abstract: In this paper we study birth of canards near a smooth slow–fast Hopf point of non-Liénard center type which plays an important role in slow–fast codimension 3 saddle and elliptic bifurcations. We show that the number of limit cycles created in the birth of canards in such a slow–fast non-Liénard case is finite. Our paper is also a natural continuation of Dumortier and Roussarie (Discrete Contin Dyn Syst Ser S 2(4):723–781, 2009) where slow–fast Hopf points of Liénard type have been studied. We use geometric singular perturbation theory and the family blow-up.
URI: http://hdl.handle.net/1942/25654
DOI: 10.1007/s10884-018-9645-3
ISSN: 1040-7294
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version894.79 kBAdobe PDF
Peer-reviewed author version735.98 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.